# SDR ASOA201701235007

- Difficulty date: January 23, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 35,384 hours, 27,425 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING ODOR AROUND 2A. MX OPENED PSU'S AND OVERHEAD LIGHTING AREAS FROM 1A AND 3A AND INSPECTED FOR EVIDENCE OF ARCING OR BURNING. NO FAULTS NOTED. NO ODORS NOTE. ACFT WAS APPROVED FOR RETURN TO SERVICE.
